MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417800
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, during patient use, the device restarted while the ventilation settings were being changed and device failure 16.3010 occurred.No patient health consequences habe been reported.
 
Additional Manufacturer Narrative
The examination of the log file provided revealed that a medibus communication error was logged before the reported restart was performed.The device alarmed error code 16.3010.This confirmed the reported behavior.The root cause was a disturbed or sometimes disconnected medibus(x) transmission to the external medibus device.Performing a warm restart is an established approach to achieve a well-defined and stable operating state of the ventilator after an unexpected deviation by restarting internal software processes even without or before operator intervention.The device alarmed and behaved as specified.The restart was successful.Savina monitors continuously the state and the function of internal components and software modules.If a deviation or abnormality is detected, an acoustical and optical alarm is generated.The pneumatic system opens which reduces airway pressure to ambient pressure and spontaneous breathing is possible for the patient.This system reset is combined with an audible and visible alarm of high priority.After approximately 12 sec savina continues ventilating the patient with the last settings in case this system reset has solved the original deviation.The external monitor system is recommended to secure a stable medibus(x) communication.The risk assessment concerning the reported event does not reveal any new or additional risk with respect to the known risks at the time of product design, during product improvement process and risks to be expected in the frame of the intended purpose; consequently, this is considered within the device safety concept.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25199980
Report Number9611500-2026-00232
Device Sequence Number8963445
Product Code CBK
UDI-Device Identifier04048675251422
UDI-Public(01)04048675251422(11)180412(93)8417800-35
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown